Header

UZH-Logo

Maintenance Infos

On the symplectic phase space of KdV


Kappeler, T; Serier, F; Topalov, P (2008). On the symplectic phase space of KdV. Proceedings of the American Mathematical Society, 136(5):1691-1698.

Abstract

We prove that the Birkhoff map $ \Omega$ for KdV constructed on $ H^{-1}_0(\mathbb{T})$ can be interpolated between $ H^{-1}_0(\mathbb{T})$ and $ L^2_0(\mathbb{T})$. In particular, the symplectic phase space $ H^{1/2}_0(\mathbb{T})$ can be described in terms of Birkhoff coordinates.

Abstract

We prove that the Birkhoff map $ \Omega$ for KdV constructed on $ H^{-1}_0(\mathbb{T})$ can be interpolated between $ H^{-1}_0(\mathbb{T})$ and $ L^2_0(\mathbb{T})$. In particular, the symplectic phase space $ H^{1/2}_0(\mathbb{T})$ can be described in terms of Birkhoff coordinates.

Statistics

Citations

3 citations in Web of Science®
3 citations in Scopus®
Google Scholar™

Altmetrics

Downloads

34 downloads since deposited on 14 Jan 2009
1 download since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:2008
Deposited On:14 Jan 2009 16:04
Last Modified:05 Apr 2016 12:39
Publisher:American Mathematical Society
ISSN:0002-9939
Additional Information:First published in Kappeler, T; Serier, F; Topalov, P (2008). On the symplectic phase space of KdV. Proceedings of the American Mathematical Society, 136(5):1691-1698, published by the American Mathematical Society.
Publisher DOI:https://doi.org/10.1090/S0002-9939-07-09120-4
Related URLs:http://arxiv.org/abs/0710.1381

Download

Download PDF  'On the symplectic phase space of KdV'.
Preview
Content: Accepted Version
Filetype: PDF
Size: 163kB